MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE WITH PRE-ATTACHED HOLDER; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE WITH PRE-ATTACHED HOLDER; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 368650
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before using the bd vacutainer® eclipse¿ blood collection needle with pre-attached holder, there was hub/collar separation on three (3) units.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The photo was reviewed and the indicated failure mode of hub/collar separation was observed.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: hub/collar separation based on the photo provided.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ECLIPSE¿ BLOOD COLLECTION NEEDLE WITH PRE-ATTACHED HOLDER
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23547109
Report Number1024879-2025-01801
Device Sequence Number9609582
Product Code FMI
UDI-Device Identifier00382903686506
UDI-Public(01)00382903686506(11)250501(17)280430(10)5121521
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K982541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368650
Device Lot Number5121521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown